# SDR CA041221007

- Difficulty date: December 10, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 14,420 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Post
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN UNSCHEDULED INSPECTION OF WINDSHIELD POST AT BOTH LT AND RT SIDES SEVERE CORROSION WAS FOUND. THE LT POST WAS CORRODED THROUGH IN AREAS WITH SEVERE CORROSION ALTHOUGH IT HAD NOT GONE THROUGH.THIS FINDING IS ALSO DESCRIBED IN DEHAVILLAND SB 3/29.
